Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

GENERAL TYPES OF SPHERICAL MEAN OPERATORS AND K-FUNCTIONALS OF FRACTIONAL ORDERS

Full text
Author(s):
Jordao, Thais [1] ; Sun, Xingping [2]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Dept Matemat, ICMC, BR-13560970 Sao Carlos, SP - Brazil
[2] SW Missouri State Univ, Dept Math, Springfield, MO 65804 - USA
Total Affiliations: 2
Document type: Journal article
Source: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS; v. 14, n. 3, p. 743-757, MAY 2015.
Web of Science Citations: 0
Abstract

We design a general type of spherical mean operators and employ them to approximate L-p class functions. We show that optimal orders of approximation are achieved via appropriately de fined K-functionals of fractional orders. (AU)

FAPESP's process: 12/25097-4 - Eigenvalues of integral operators generated by kernels satisfying a holder condition defined by spherical convolution
Grantee:Thaís Jordão
Support type: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 11/21300-7 - Eigenvalues of integral operators generated by kernels satisfying abstract Hölder conditions
Grantee:Thaís Jordão
Support type: Scholarships in Brazil - Post-Doctorate